# SDR UALA2013060703978

- Difficulty date: June 5, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 69,933 hours, 9,939 cycles
- Engine: Pwa PW4090
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Missing
- Location: Rt Flaperon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAPERON MISSING THREE FEET OF BULB SEAL ON THE LOWER OUTBD SIDE.  COMPLIED WITH CDL. REPLACED FLAPERON SEAL.
